MathSciNet Relay Station
MathSciNet bibliographic data
MR1264974 (95d:03056) 03C45
Marker, David; Steinhorn, Charles I. Definable types in $\scr O$-minimal theories. J. Symbolic Logic 59 (1994), no. 1, 185–198.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement